# SDR SIMA20130718002

- Difficulty date: July 18, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 21,338 hours, 17,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND MAIN DOOR GETS CAUGHT WHILE OPENING. ACFT REMOVED FROM SERVICE.  FWD UPPER SWITCH TRIM COVER REMOVED.  INSTALLED MAIN DOOR FWD SWITCH COVER OPS CHECKED GOOD IAW AMM 25-23-04 TASK I. (3).(C)  AIRCRAFT RETURNED TO SERVICE.
